# SDR OZCA90130MAR21

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N901BC
- Make and model: Saab SF340A
- Aircraft serial: 088
- Aircraft time: 45,567 hours, 54,195 cycles
- Engine: Ge CT75A2
- Engine time: 36,608 hours, 41,377 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6140 · Propeller Indication System
- Part: Propeller
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 13000, WE HAD PROP OIL PRESSURE LOW ON #1 ENGINE. PROCEEDED ACCORDING TO QRH PG E3-6
